# SDR DALA2022092706339

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 92,476 hours, 42,019 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0675 - ATB - DUE TO ELECTRICAL SMELL IN THE CABIN. CORRECTIVE ACTION: PERFORMED ENG WATER WASH ON THE LT AND RT ENG. INSPECTED CABIN FOR ELECTRICAL SMELL. REPLACED LT AND RT RECIRC FILTERS. C/W DUCT BURNOUT.
